ROBAFEN COUGH FORMULA- guaifenesin syrup
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Guaifenesin USP 200 mg
helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
- a persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis or emphysema
- a cough occurs with too much phlegm (mucus)
Stop use and ask a doctor if cough lasts more than 7 days, comes back, or is accompanied by fever, rash, or persistent headache. These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use.
Keep out of the reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
- do not take more than 6 doses in any 24 hour period
- this product is not intended for use in children under 12 years of age
- TSP = teaspoonful
|adults and children 12 years and over||2 — 4 TSP every 4 hours|
|children under 12 years||do not use|
- each TSP (5 mL) contains: sodium 3 mg
- store at 20°-25°C (68°-77°F). Do not refrigerate.
caramel powder, citric acid, corn syrup, FD&C Red #40, glycerin, menthol, propylene glycol, purified water, saccharin sodium, sodium benzoate
MAJOR ® PHARMACEUTICALS
17177 N Laurel Park Drive, Suite 233,
Livonia, MI 48152
DRUG: ROBAFEN COUGH FORMULA
PACKAGING: 118 mL in 1 BOTTLE
- Guaifenesin 100mg in 5mL
- Corn Syrup
- FD&C Red no. 40
- Menthol, Unspecified Form
- Sodium Benzoate
- Propylene Glycol
- Anhydrous Citric Acid
- Saccharin Sodium
| ROBAFEN COUGH FORMULA |
|Labeler — REMEDYREPACK INC. (829572556)|
Revised: 10/2017 REMEDYREPACK INC.
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.